# SDR ASOA2015052812936

- Difficulty date: May 5, 2015
- Submitted: May 28, 2015
- Operation: Air carrier
- Aircraft: N759EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10211
- Aircraft time: 25,165 hours, 17,847 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 861-969
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT SEAT TRACK BS 861-969 CORRODED AT SEVERAL AREAS.  REMOVED AND REPLACED THE SEAT TRACK IAW SRM 51-41-02-001-001-A01, AND AMM 53-00-49-400-801-A03.
